3 doctors weighed in:

Taking Neurontin (gabapentin) 900 mg daily. Causing dizziness. Been taking 6 weeks. Peripheral neuropathy causing feeling of cold toes in warm house. Suggestions?

3 doctors weighed in
Dr. Jeffrey Kahn
Podiatry
1 doctor agrees

In brief: Other medications

You may tolerate Lyrica (pregabalin) or Cymbalta better and have relief.
Speak with your physician or a neurologist.

In brief: Other medications

You may tolerate Lyrica (pregabalin) or Cymbalta better and have relief.
Speak with your physician or a neurologist.
Dr. Jeffrey Kahn
Dr. Jeffrey Kahn
Thank
2 comments
Dr. Jay Rosenfeld
I agree with Dr. Kahn but would also add that many people with peripheral neuropathy also have impaired circulation particularly of the small blood vessels in the feet. Nerves do not work as well in a cold environment. Wear heavy socks or insulated slippers when you are at home can help raise the temperature in your feet and help with the symptoms.
Dr. Eric Weisman
You might also try going up on the neurontin
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available